Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does crying cause acne

Premium Questions

doctor1 MD

Hi, I am XXXX. I have serious acne and acne marks on face. I want consultation for the same. the cause of acne is irregular hormones ( PCOD ). Looking forward for a useful response. ...

doctor1 MD

Sir.. my wife has skin problem.. she has some small acnes as I think all over her face.. her skin is oily. please guide us.. how to take care of that ...

doctor1 MD

I keep getting acne all the time ...

doctor1 MD

What is the strongest medication that I can apply for adult acne? How do I know if I have Alzeimers? and are there any over the counter drugs that could help? What are the most common things to avoid that cause ...

doctor1 MD

. I just have used Betnovate . Please suggest the cause or it and the treatment. ...

Public Forum Discussions

doctor1 MD

I have been suffering from bacne recently and it has now spread to my entire back. I have also been having acne on face for almost 10 years now. Tried various treatments but nothing seemed to help. And now ...

doctor1 MD

hi,i am 28yr recently married woman having acne and post acne scars problem. duration - since 1 yr medication tried- deriva cms and bpo both.Bpo causes my skin to become more dark. cms helped bit ...

doctor1 MD

been getting acne especially on my forehead. i always feel low. sometimes i have no energy ... breath when i cry or get upset. ...

doctor1 MD

Dear Doctor, It is True that my face is full of Acne s, i was been suffering from more than 5 years with full of Acne s and Black spots... simply i don t even want get in any function or occasion. Now am 26 ...

doctor1 MD

the spleen be causing his acne. I may not have this right, but could the enlargement of the spleen, have ...My son has very bad acne, and the dr. Said he could have some scarring. The dermatologist put him ...

doctor1 MD

Hi, I m 38 years old and used to have very bad case of cystic acnes. I ve been taking Diana for about six months but besides treating my skin from acnes, the pills made me feel uncomforable, stomach ...

doctor1 MD

and the acne is still there. I did all natural possible things and took antiboitics as well. Can you let me know what could have caused the sudden acne and how should I cure it? ...

doctor1 MD

of hypothyroid. I have very mild acne. Is my acne a result of hypothyroid. I have also taken other hormone tests ...

doctor1 MD

hi, iam 27 years old and i am suffering from acne pbroblem from last 4 months. i had never caught by such problem before. this acne problem is non- stop and ian in big confusion that whether this is result of any ...

doctor1 MD

that what can be the cause of my acne.. age: 22 years height: 5:4 weight:57kgs ...hello sir, i hav severe acne with white heads on my face.i tried many creams and medicines but none ...

Mobile Questions and Answers

doctor1 MD

No it does not cause acne,

doctor1 MD

No it is not. Acne is caused due to oily skin. So any sort of oily thing will not help. Rather wash your face frequently with plain water. The scars will take time to fade but will fade on their own. Please do not forget to say thanks.

doctor1 MD

there are multiple cause of acne, like, hormonal changes due to heat may be due to infection also due to medication side effects. or due to allergy also thank you